# SDR AALA20160411011

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 19,131 hours, 7,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 64103
- Condition: Failed
- Location: Cabin
- Part time: 6,661 hours, 2,607 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING ACCOMPLISHMENT OF WC 2908, SEVERAL POWER SUPPLIES FAILED. R & R POWER SUPPLIES IAW MCM CARD 2908.  SEE ALSO AALA 20160407002, AALA 20160411009, AALA 20160411010, AALA 20160411012, AALA 20160411013 & AALA 20160411014.
